# SDR UALA2011032901509

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,679 hours, 10,966 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE.  DUE ETOPS 120 MINUTE RESTRICTION DISPATCH REFUSAL ITEM MUST BE REPAIRED PRIOR TO FLIGHT.  ROUTED TWO NEW WIRES FROM TS683 TO TS682, SECURED AND OPS CHECK OKAY.
